# SDR 97UAL900861

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF, ACCOMPLISHED CHECK LIST AND RETURNED TO LAX , MADE OVERWEIGHT LANDING.  *S/D*  FALSE WARNING INDICATION OCCURRED DUE TO LOOSE CONNECTION FOR CARGO DOOR PROXIMITY SWITCH.  MAINTENANCE PERSONNEL SECURED THE LOOSE CONNECTOR, CYCLED DOOR SEVERAL TIMES AND ALL INDICATIONS RETURNED TO NORMAL.  NO OTHER DEFECTS NOTED.
